RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 1, Pages 22–35 (Mi mz9208)  

This article is cited in 2 scientific papers (total in 2 papers)

Normalizers of Solvable Spherical Subgroups

R. S. Avdeev

M. V. Lomonosov Moscow State University

Abstract: For an arbitrary connected solvable spherical subgroup $H$ of a connected semisimple algebraic group $G$, we compute the group $N_G(H)$, the normalizer of $H$ in $G$. Thereby we complete a classification of all (not necessarily connected) solvable spherical subgroups in semisimple algebraic groups.

Keywords: algebraic group, spherical subgroup, solvable subgroup, normalizer.

DOI: https://doi.org/10.4213/mzm9208

Full text: PDF file (556 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:1, 20–31

Bibliographic databases:

Document Type: Article
UDC: 512.743
Received: 24.07.2011
Revised: 27.03.2012

Citation: R. S. Avdeev, “Normalizers of Solvable Spherical Subgroups”, Mat. Zametki, 94:1 (2013), 22–35; Math. Notes, 94:1 (2013), 20–31

Citation in format AMSBIB
\Bibitem{Avd13}
\by R.~S.~Avdeev
\paper Normalizers of Solvable Spherical Subgroups
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 1
\pages 22--35
\mathnet{http://mi.mathnet.ru/mz9208}
\crossref{https://doi.org/10.4213/mzm9208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206064}
\zmath{https://zbmath.org/?q=an:06228525}
\elib{http://elibrary.ru/item.asp?id=20731754}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 1
\pages 20--31
\crossref{https://doi.org/10.1134/S000143461307002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000002}
\elib{http://elibrary.ru/item.asp?id=20455742}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883358608}


Linking options:
  • http://mi.mathnet.ru/eng/mz9208
  • https://doi.org/10.4213/mzm9208
  • http://mi.mathnet.ru/eng/mz/v94/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gagliardi G., “A Combinatorial Smoothness Criterion For Spherical Varieties”, Manuscr. Math., 146:3-4 (2015), 445–461  crossref  mathscinet  zmath  isi  scopus
    2. Avdeev R., “Strongly Solvable Spherical Subgroups and Their Combinatorial Invariants”, Sel. Math.-New Ser., 21:3 (2015), 931–993  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:35
    References:30
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019